# SDR CA061130001

- Difficulty date: November 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3994001013
- Part serial: 125
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PITCH TRIM CAUTION LIGHT AND AUTO TRIM FAIL MESSAGE APPEARED DURING CLIMB.  AIRCRAFT RETURNED TO BASE. WIRING CHECKS CARRIED OUT BETWEEN THE FCECU AND PITCH TRIM ACTUATOR. (FCECU CODES 67, 63, E7 AND E3) ACTUATOR REPLACED. (TC# 20061130001)
